Alert archive / Illinois / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 75, NWS Lincoln, IL

July 14, 2014McLean County, Tazewell County, Woodford County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jul 14, 2014, 11:45 AM CDT for McLean County, Tazewell County, Woodford County, Illinois. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 14, 2014, 11:45 AM CDT (16:45 UTC)
Expired
Jul 14, 2014, 12:30 PM CDT
In force
45 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties McLean County, IL, Tazewell County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 33 km from the middle of the area, began a volume at 16:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 14, 11:42 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 4.8 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2014-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 745 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2014-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
745 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
876 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

693 
WUUS53 KILX 141645
SVRILX
ILC113-179-203-141730-
/O.NEW.KILX.SV.W.0075.140714T1645Z-140714T1730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1145 AM CDT MON JUL 14 2014

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN MCLEAN COUNTY IN CENTRAL ILLINOIS...
  TAZEWELL COUNTY IN CENTRAL ILLINOIS...
  SOUTH CENTRAL WOODFORD COUNTY IN CENTRAL ILLINOIS...

* UNTIL 1230 PM CDT

* AT 1140 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM TREMONT TO HOPEDALE TO GREEN VALLEY...AND MOVING
  EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  HOPEDALE...DEER CREEK...MACKINAW...MINIER...GOODFIELD...STANFORD...
  ARMINGTON...DANVERS...CARLOCK...MCLEAN...CONGERVILLE AND EVERGREEN
  LAKE.

THIS INCLUDES INTERSTATE 39 BETWEEN MILE MARKERS 0 AND 9

THIS INCLUDES INTERSTATE 55 BETWEEN MILE MARKERS 142 AND 163.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 95 AND 132.

THIS INCLUDES INTERSTATE 155 BETWEEN MILE MARKERS 14 AND 31.

THIS INCLUDES INTERSTATE 474 BETWEEN MILE MARKERS 12 AND 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4066 8898 4044 8903 4028 8917 4028 8918
      4030 8926 4032 8926 4032 8933 4041 8965
      4052 8956 4068 8959
TIME...MOT...LOC 1644Z 283DEG 24KT 4054 8943 4046 8942
          4038 8957

HAIL...1.00IN
WIND...60MPH

$$

07
2 follow-up statements
638 
WWUS53 KILX 141703
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1203 PM CDT MON JUL 14 2014

ILC113-179-203-141730-
/O.CON.KILX.SV.W.0075.000000T0000Z-140714T1730Z/
MCLEAN IL-TAZEWELL IL-WOODFORD IL-
1203 PM CDT MON JUL 14 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
WOODFORD...SOUTHEASTERN TAZEWELL AND WESTERN MCLEAN COUNTIES UNTIL
1230 PM CDT...

AT 1159 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GOODFIELD TO MINIER TO ARMINGTON...AND MOVING EAST AT
35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
STANFORD...DANVERS...ARMINGTON...CARLOCK...MCLEAN AND EVERGREEN LAKE.

INTERSTATE 39 BETWEEN MILE MARKERS 0 AND 9.

INTERSTATE 55 BETWEEN MILE MARKERS 142 AND 163.

INTERSTATE 74 BETWEEN MILE MARKERS 109 AND 132.

INTERSTATE 155 BETWEEN MILE MARKERS 14 AND 17.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4066 8898 4044 8903 4028 8917 4030 8926
      4032 8926 4032 8934 4037 8950 4049 8936
      4067 8934
TIME...MOT...LOC 1703Z 275DEG 29KT 4060 8917 4042 8923
          4034 8935

HAIL...1.00IN
WIND...60MPH

$$

07
568 
WWUS53 KILX 141726
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1226 PM CDT MON JUL 14 2014

ILC113-179-203-141736-
/O.EXP.KILX.SV.W.0075.000000T0000Z-140714T1730Z/
MCLEAN IL-TAZEWELL IL-WOODFORD IL-
1226 PM CDT MON JUL 14 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL WOODFORD...
SOUTHEASTERN TAZEWELL AND WESTERN MCLEAN COUNTIES WILL EXPIRE AT 1230
PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED
OUT OF THE WARNED AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 6 PM CDT.

LAT...LON 4066 8898 4044 8903 4028 8917 4030 8926
      4032 8926 4032 8934 4037 8950 4049 8936
      4067 8934
TIME...MOT...LOC 1726Z 275DEG 29KT 4058 8893 4040 8899
          4032 8911

$$

07

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 10:22 AM CDT, 1 hour 23 minutes earlier.

Area forecast discussion, Jul 14, 10:22 AM CDT, 1 hour 23 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
1022 AM CDT Mon Jul 14 2014

.DISCUSSION...
ISSUED 1022 AM CDT Mon Jul 14 2014

Secondary cold front just about to come into the northwestern CWA
at 10 am. Dew point at Galesburg is 68 degrees while mid-50s were
noted in the Quad Cities. Starting to get some convective
development just ahead of the front from Macomb to near Peoria, in
an area where surface based CAPE's are already over 2500 J/kg per
SPC mesoanalysis. Additional development also occurring over
Champaign. Shear parameters ahead are respectable, with 0-6km bulk
shear around 40 knots in an area that has been getting a decent
amount of sunshine the last couple hours. The scattered
showers/storms currently in the forecast looked good and only
required some minor timing adjustments.

Temperature-wise, temps were running a few degrees ahead of the
curve this morning due to the sunshine across the central third of
the CWA, but overall highs only required a degree or two
adjustment. Convection and the incoming front will be resulting in
falling temperatures in many areas this afternoon except perhaps
the far southeast CWA, which should mainly be ahead of the front
throughout the day.

Geelhart

&&

.AVIATION...
ISSUED 640 AM CDT Mon Jul 14 2014

VFR conditions will prevail at all sites next 24hrs. However, a
little bit of fog is at SPI this morning, so have added a TEMPO
group for 1hr with light fog and stratus deck at 200ft. This
should clear up and be completely VFR by 13z. A cold front will
move through the area today and this should kick off some
scattered showers and thunderstorms today and effect all TAF
sites. It will occur first at PIA and then progress to the
east/southeast next 1 to 2 hours. So should begin around 17z at
all sites. Since storms will be scattered, will just have VCTS at
each sites today through this afternoon. Storms will be diurnal
and should dissipate around 00z. Then expecting clear skies during
the night. Light and variable winds this morning will become more
southwesterly and increase in speed some. Once storms arrive in
the area, winds will be more west-northwesterly at around
10-15kts. Northwest winds will continue during the evening but
decrease in speed some. Believe skies will be clear tonight, but
with winds at or above 7kts and dew points dropping into the 50s,
thinking is that fog will not be an issue.

Auten

&&

.CLIMATE...
ISSUED 219 AM CDT Mon Jul 14 2014

Record low maximum temperatures will be possible on Tuesday, July
15. Here are the current records for selected cities:

Peoria:      72 in 1939 and 1990
Springfield: 73 in 1929 and 1993
Lincoln:     73 in 1996

Barnes

&&

.PREV DISCUSSION...
ISSUED 258 AM CDT Mon Jul 14 2014

SHORT TERM...Today through Wednesday

Cold front has settled southward into the Ohio River Valley early
this morning, with convection ongoing across the far southern KILX
CWA. Based on satellite/radar trends as well as latest HRRR,
precipitation should exit into Indiana prior to 12z. As a result,
will go with a dry forecast across the southeast during the
morning hours. Further north, a second cold front currently
extending from southern Michigan into Iowa will sag southward this
morning. One small cluster of showers/thunder has already
developed along the front across Nebraska and additional
convection is expected to form further east later this morning as
colder air arriving aloft creates steep lapse rates along/ahead of
the boundary. Have opted to carry scattered showers/thunder across
the central and northern zones throughout the day and across the
southeast during the afternoon. Will still be a fairly warm day,
with highs ranging from the upper 70s far north to the middle 80s
south of I-70.

Secondary cold front will settle south of the area this evening,
with a few lingering showers possible across the far southeast
through midnight. After that, a much cooler/drier air mass will
filter into the region overnight. Current dew points behind this
front across the Dakotas and Minnesota are only in the 40s and
some of this air mass will arrive in central Illinois later
tonight. Have generally gone at or slightly below guidance
numbers, with lows ranging from around 50 degrees in Galesburg to
the upper 50s far southeast. Coolest day of the forecast period is
coming up on Tuesday as unseasonably deep upper low drops into the
Great Lakes. 850mb temps in the 6 to 8C range will support very
cool temps only in the lower to middle 70s. These readings will be
close to record low maximum temperatures in many locations. For
more details, please see the climatology section of this
discussion below. With surface high pressure in control of the
weather, another very chilly night will be on tap Tuesday night
with lows once again bottoming out in the lower to middle 50s.
Only slight air mass modification is expected on Wednesday,
resulting in highs a couple of degrees warmer than Tuesday in the
middle 70s.

LONG TERM...Thursday through Sunday

Quiet weather is expected through the extended, although the 00z
GFS is trying to put a fly in the ointment. As has been advertised
for several days, an upper-level wave currently spinning along the
Washington/Oregon coast is expected to cross the northern Rockies,
then dive southeastward along the western periphery of the Great
Lakes trough, then track eastward into the Tennessee River Valley
by late Thursday into Friday. All models have been in agreement
that any precip associated with this feature would stay well south
of the KILX CWA. Latest GFS is now bringing precip much further
north into parts of central Illinois Thursday night and Friday.
ECMWF/GEM remain dry and consistent with their previous solutions.
Since GFS is an outlier and rain pushing into a surface ridge axis
seems unlikely, have ignored the GFS in favor of the ECMWF/GEM
consensus. As a result, have continued with a dry forecast with
slowly moderating temps through the end of the week. After that,
model solutions vary as to timing of next northern stream wave and
associated frontal boundary. At this point, will only introduce
slight chance PoPs for Sunday until better model agreement is
achieved.

Barnes

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jul 14, 8:17 AM CDT, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LINCOLN IL
817 AM CDT MON JUL 14 2014

ILZ036-040-041-047-049-050-151100-
CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT-
817 AM CDT MON JUL 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY
AFTERNOON...AS A COLD FRONT MOVES THROUGH THE AREA. WHILE
WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...ISOLATED STORMS MAY
BRIEFLY PRODUCE SEVERE WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

RIVER FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER FROM HAVANA
AND POINTS DOWNSTREAM THROUGH THE WEEK.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION IS POSSIBLE AROUND MIDDAY.

ILZ027>031-037-038-042-043-048-051>054-061-151100-
CHRISTIAN-DE WITT-KNOX-LOGAN-MACON-MARSHALL-MCLEAN-MENARD-
MOULTRIE-PEORIA-SANGAMON-SHELBY-STARK-TAZEWELL-WOODFORD-
817 AM CDT MON JUL 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE TODAY AS A COLD FRONT
MOVES THROUGH THE AREA. WHILE WIDESPREAD SEVERE WEATHER IS NOT
EXPECTED...ISOLATED STORMS MAY BRIEFLY PRODUCE SEVERE WINDS EARLY
THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN NOON AND 3 PM.

ILZ045-046-055>057-062-063-066>068-071>073-151100-
CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-
EFFINGHAM-JASPER-LAWRENCE-RICHLAND-VERMILION-
817 AM CDT MON JUL 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS...MAINLY ALONG AND EAST OF I-57.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE TODAY AS A COLD FRONT
MOVES THROUGH THE AREA. THERE IS A SLIGHT RISK THAT THESE STORMS
COULD BECOME SEVERE THIS AFTERNOON...WITH DAMAGING WINDS THE
PRIMARY CONCERN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON...WITH THE MOST
LIKELY TIME FRAME BETWEEN 2 PM AND 6 PM.

ILZ044-151100-
PIATT-
817 AM CDT MON JUL 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE TODAY AS A COLD FRONT
MOVES THROUGH THE AREA. WHILE WIDESPREAD SEVERE WEATHER IS NOT
EXPECTED...ISOLATED STORMS MAY BRIEFLY PRODUCE SEVERE WINDS THIS
AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

RIVER FLOODING WILL CONTINUE ALONG THE SANGAMON RIVER AT
MONTICELLO THROUGH MOST OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN NOON AND 3 PM.

GEELHART

In the hours before

Local storm report, Jul 14, 10:57 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1057 AM CDT MON JUL 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       3 W BIRDS               38.84N 87.73W
07/14/2014  M2.49 INCH       LAWRENCE           IL   MESONET

            RAINFALL SINCE YESTERDAY MORNING...SWOP REPORT.

0600 AM     HEAVY RAIN       6 SSE CLAY CITY         38.61N 88.31W
07/14/2014  M1.25 INCH       CLAY               IL   CO-OP OBSERVER

            24-HOUR RAINFALL

0630 AM     HEAVY RAIN       1 S FLORA               38.66N 88.48W
07/14/2014  M1.35 INCH       CLAY               IL   MESONET

            24-HOUR RAINFALL...SWOP REPORT.

0630 AM     HEAVY RAIN       FLORA                   38.67N 88.48W
07/14/2014  M1.32 INCH       CLAY               IL   CO-OP OBSERVER

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       LAWRENCEVILLE AIRPORT   38.76N 87.61W
07/14/2014  M2.07 INCH       LAWRENCE           IL   ASOS

            RAINFALL PAST 6 HOURS

0700 AM     HEAVY RAIN       ROBINSON                39.01N 87.74W
07/14/2014  M1.32 INCH       CRAWFORD           IL   CO-OP OBSERVER

            24-HOUR RAINFALL

0715 AM     HEAVY RAIN       3 W ROBINSON            39.01N 87.80W
07/14/2014  M1.30 INCH       CRAWFORD           IL   MESONET

            STORM TOTAL PRECIPITATION...SWOP REPORT

&&

EJL
Special weather statement, Jul 14, 11:21 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1121 AM CDT MON JUL 14 2014

ILZ029>031-141700-
MARSHALL-PEORIA-WOODFORD-
1121 AM CDT MON JUL 14 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PEORIA...NORTHERN
WOODFORD AND SOUTHEASTERN MARSHALL COUNTIES UNTIL NOON CDT...

AT 1119 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR ROME...OR 10 MILES NORTHEAST OF PEORIA...
MOVING EAST AT 40 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

PEOPLE IN MARSHALL...PEORIA AND WOODFORD COUNTIES...INCLUDING THE
CITIES OF METAMORA...WASHBURN AND MINONK...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4093 8904 4093 8894 4093 8893 4080 8893
      4077 8953 4097 8945 4103 8905
TIME...MOT...LOC 1621Z 253DEG 34KT 4085 8944

GEELHART

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 11:10 AM CDTSevere Thunderstorm WarningILXFulton, Mason, Tazewell35 min
Jul 14, 11:21 AM CDTSpecial Weather StatementILXWoodford39 min
Jul 14, 11:49 AM CDTSpecial Weather StatementILXLogan, Mason56 min
Jul 14, 11:58 AM CDTSevere Thunderstorm WarningILXDeWitt, Logan, Macon47 min
Jul 14, 12:24 PM CDTAreal Flood AdvisoryILXLogan3 hr
Jul 14, 12:46 PM CDTSevere Thunderstorm WarningILXChampaign, DeWitt, Macon, Moultrie, Piatt44 min
Jul 14, 1:19 PM CDTSevere Thunderstorm WarningILXChampaign, Douglas, Moultrie, Piatt, Vermilion41 min
Jul 14, 1:31 PM CDTAreal Flood AdvisoryILXChampaign3 hr
Jul 14, 1:44 PM CDTSevere Thunderstorm WarningILXChampaign, Coles, Douglas, Edgar, Vermilion46 min
Jul 14, 2:29 PM CDTAreal Flood AdvisoryILXColes, Douglas, Edgar, Moultrie3 hr
Jul 14, 4:37 PM CDTSevere Thunderstorm WarningILXLawrence23 min
Jul 14, 5:12 PM CDTAreal Flood AdvisoryILXLawrence3 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.